Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 47, NWS Austin/San Antonio, TX

April 24, 2015Edwards County, Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2015, 4:38 AM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2015, 4:38 AM CDT (09:38 UTC)
Expired
Apr 24, 2015, 5:30 AM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 47 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1325 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1325 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WUUS54 KEWX 240938
SVREWX
TXC137-271-465-241030-
/O.NEW.KEWX.SV.W.0047.150424T0938Z-150424T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI APR 24 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 438 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAUGHLIN
  AFB...OR 7 MILES SOUTHEAST OF DEL RIO...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STANDART...LAUGHLIN AFB...AMANDA...VAL VERDE PARK...CARTA VALLEY
  AND KICKAPOO CAVERN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2986 10072 2988 10052 2973 10037 2918 10072
      2921 10078 2922 10078 2923 10080 2924 10079
      2928 10087 2930 10089
TIME...MOT...LOC 0938Z 203DEG 44KT 2930 10080 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMPSHIRE
3 follow-up statements
583 
WWUS54 KEWX 240953
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 AM CDT FRI APR 24 2015

TXC137-271-465-241030-
/O.CON.KEWX.SV.W.0047.000000T0000Z-150424T1030Z/
EDWARDS TX-KINNEY TX-VAL VERDE TX-
453 AM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN EDWARDS...NORTHWESTERN KINNEY AND EAST CENTRAL VAL
VERDE COUNTIES...

AT 452 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMANDA...OR 12
MILES EAST OF DEL RIO...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STANDART...LAUGHLIN AFB...AMANDA...CARTA VALLEY AND KICKAPOO CAVERN
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2986 10071 2988 10052 2973 10037 2932 10063
      2935 10079
TIME...MOT...LOC 0952Z 212DEG 42KT 2943 10069 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMPSHIRE
936 
WWUS54 KEWX 241005
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT FRI APR 24 2015

TXC465-241015-
/O.CAN.KEWX.SV.W.0047.000000T0000Z-150424T1030Z/
VAL VERDE TX-
505 AM CDT FRI APR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VAL VERDE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2986 10069 2988 10052 2973 10037 2945 10055
      2949 10069
TIME...MOT...LOC 1005Z 213DEG 42KT 2955 10059 

$$

TXC137-271-241030-
/O.CON.KEWX.SV.W.0047.000000T0000Z-150424T1030Z/
EDWARDS TX-KINNEY TX-
505 AM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN EDWARDS AND NORTHWESTERN KINNEY COUNTIES...

AT 505 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
AMANDA...OR 19 MILES NORTHWEST OF BRACKETTVILLE...MOVING NORTHEAST AT
50 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CARTA VALLEY AND KICKAPOO CAVERN STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2986 10069 2988 10052 2973 10037 2945 10055
      2949 10069
TIME...MOT...LOC 1005Z 213DEG 42KT 2955 10059 

HAIL...1.25IN
WIND...<50MPH
 
$$

HAMPSHIRE
677 
WWUS54 KEWX 241031
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI APR 24 2015

TXC137-271-241040-
/O.EXP.KEWX.SV.W.0047.000000T0000Z-150424T1030Z/
EDWARDS TX-KINNEY TX-
531 AM CDT FRI APR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EDWARDS AND
NORTHWESTERN KINNEY COUNTIES HAS EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2986 10069 2988 10052 2973 10037 2945 10055
      2949 10069
TIME...MOT...LOC 1029Z 203DEG 44KT 2955 10059 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:23 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 24, 3:23 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 AM CDT FRI APR 24 2015

.SHORT TERM (TODAY THROUGH SATURDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF
THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST
OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE
SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE
COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO
STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW
POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH
WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER
LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST
DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE
FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP
TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS
AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING
CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS
SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50
KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS
AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A
SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE
MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE
FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN
END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON
SATURDAY.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY
NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL
BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS
SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND
IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL
PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH
ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL
MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN
UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST
TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE
PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER
REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS
POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  67  89  66  87 /  50  40  10  -   30
AUSTIN BERGSTROM INTL AIRPORT  84  67  88  64  86 /  50  50  20  -   30
NEW BRAUNFELS MUNI AIRPORT     85  67  89  65  87 /  50  50  20  10  30
BURNET MUNI AIRPORT            82  64  87  62  86 /  60  30  -    0  30
DEL RIO INTL AIRPORT           86  63  89  65  90 /  40  20  10  -   -
GEORGETOWN MUNI AIRPORT        84  65  88  63  86 /  50  30  10   0  30
HONDO MUNI AIRPORT             84  66  88  64  88 /  50  60  20  -   20
SAN MARCOS MUNI AIRPORT        84  67  87  65  86 /  50  50  20  10  30
LA GRANGE - FAYETTE REGIONAL   84  70  86  67  85 /  50  50  20  10  20
SAN ANTONIO INTL AIRPORT       85  68  89  67  87 /  50  60  20  -   30
STINSON MUNI AIRPORT           84  69  88  67  88 /  50  60  20  10  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...29/04
SYNOPTIC/GRIDS...05

In the hours before

Special weather statement, Apr 23, 11:03 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT THU APR 23 2015

TXZ183-240445-
VAL VERDE TX-
1103 PM CDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VAL VERDE COUNTY
UNTIL 1145 PM CDT...

AT 1102 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF LANGTRY...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LANGTRY AND SHUMLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2995 10155 2995 10112 2971 10138 2977 10140
      2975 10144 2978 10145 2979 10147 2976 10151
      2976 10154 2981 10154 2980 10157 2977 10158
      2978 10161 2976 10165
TIME...MOT...LOC 0402Z 217DEG 28KT 2971 10154

JA
Special weather statement, Apr 23, 11:12 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT THU APR 23 2015

TXZ183-240445-
VAL VERDE TX-
1112 PM CDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
1145 PM CDT...

AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COMSTOCK...MOVING NORTH AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...SEMINOLE CANYON STATE PARK...DEVILS
RIVER STATE NATURAL AREA AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3007 10120 3004 10086 2949 10115 2952 10117
      2956 10125 2962 10125 2963 10126 2962 10128
      2958 10129 2960 10131 2965 10130 2966 10135
      2965 10136 2970 10137 2971 10140
TIME...MOT...LOC 0412Z 198DEG 58KT 2967 10124

JA
Special weather statement, Apr 23, 11:53 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CDT THU APR 23 2015

TXZ183-240545-
VAL VERDE TX-
1153 PM CDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 1245 AM CDT...

AT 1152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF COMSTOCK...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...VINEGARONE...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2971 10109 2985 10098 3004 10070 2976 10070
      2960 10084 2949 10110
TIME...MOT...LOC 0452Z 219DEG 37KT 2972 10096

JA

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 23, 9:05 PM CDTSpecial Weather StatementEWXVal Verde25 min
Apr 23, 9:37 PM CDTSpecial Weather StatementEWXVal Verde23 min
Apr 23, 11:03 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 23, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 23, 11:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
Apr 24, 2:23 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick52 min
Apr 24, 3:27 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
Apr 24, 3:50 AM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Apr 24, 3:52 AM CDTAreal Flood AdvisoryEWXFrio3 hr
Apr 24, 4:35 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Apr 24, 5:02 AM CDTFlash Flood WarningEWXBexar3 hr
Apr 24, 5:04 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Apr 24, 5:45 AM CDTAreal Flood AdvisoryEWXBastrop3 hr
Apr 24, 6:22 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr113 min
Apr 24, 6:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Apr 24, 6:41 AM CDTFlash Flood WarningEWXLee3 hr
Apr 24, 6:48 AM CDTRiver Flood WarningEWXBexar7 hr
Apr 24, 8:26 AM CDTAreal Flood AdvisoryEWXBexar109 min
Apr 24, 9:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell114 min
Apr 24, 10:42 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Apr 24, 2:15 PM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, DeWitt, Fayette and 8 more12 hr
Apr 24, 5:16 PM CDTSpecial Weather StatementEWXMaverick44 min
Apr 24, 5:49 PM CDTSpecial Weather StatementEWXKinney56 min
Apr 24, 6:15 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 24, 6:18 PM CDTSpecial Weather StatementEWXKinney42 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde38 min
Apr 24, 6:37 PM CDTSevere Thunderstorm WarningEWXMaverick23 min
Apr 24, 6:55 PM CDTSpecial Weather StatementEWXDimmit50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.